2 doctors weighed in:

Could the antibiotic Macrobid delay your period?

2 doctors weighed in
Dr. Michael Klein
Family Medicine
1 doctor agrees

In brief: It shouldn't

Antibiotics should not interact with your period one way or the other. One concern with mixing antibiotics and birth control pills is that the antibiotics can change one's gut flora (bacteria) enough to effect the way the pill is absorbed and that can affect the period.
The short answer is still, no. If your period remains delayed it would be worth a visit to the doctor

In brief: It shouldn't

Antibiotics should not interact with your period one way or the other. One concern with mixing antibiotics and birth control pills is that the antibiotics can change one's gut flora (bacteria) enough to effect the way the pill is absorbed and that can affect the period.
The short answer is still, no. If your period remains delayed it would be worth a visit to the doctor
Dr. Michael Klein
Dr. Michael Klein
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors